# SDR ASOA2014122411957

- Difficulty date: December 2, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 398-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 398 - 409+128 RBL 9 SEAT TRACK CORRODED.   R & R IAW GREO 601R-53-00-485.
